The minimum of a factorizable bilinear form

E. S. Barnes Trinity College, Cambridge

TBD mathscidoc:1701.331037

Acta Mathematica, 86, (1), 323-336, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{e.1951the,
  title={The minimum of a factorizable bilinear form},
  author={E. S. Barnes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133105636746},
  booktitle={Acta Mathematica},
  volume={86},
  number={1},
  pages={323-336},
  year={1951},
}
E. S. Barnes. The minimum of a factorizable bilinear form. 1951. Vol. 86. In Acta Mathematica. pp.323-336. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133105636746.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved